ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A note on the deformed Hermitian Yang-Mills PDE

Pingali, Vamsi P (2019) A note on the deformed Hermitian Yang-Mills PDE. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 64 (3). pp. 503-518.

[img] PDF
Com_Var_Ell_Equ_64-3_503_2019.pdf - Published Version
Restricted to Registered users only

Download (176kB) | Request a copy
Official URL: https://doi.org/10.1080/17476933.2018.1454914

Abstract

We prove a priori estimates for a generalised Monge-Ampere PDE with `non-constant coefficients' thus improving a result of Sun in the Kahler case. We apply this result to the deformed Hermitian Yang-Mills (dHYM) equation of Jacob-Yau to obtain an existence result and a priori estimates for some ranges of the phase angle assuming the existence of a subsolution. We then generalise a theorem of Collins-Szekelyhidi on toric varieties and use it to address a conjecture of Collins-Jacob-Yau.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to TAYLOR AND FRANCIS
Keywords: Deformed Hermitian Yang Mills PDE; generalised Monge Ampere PDE; toric manifolds
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 10 Feb 2019 09:47
Last Modified: 10 Feb 2019 09:47
URI: http://eprints.iisc.ac.in/id/eprint/61628

Actions (login required)

View Item View Item